# SDR FDEA201105021689

- Difficulty date: May 2, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AWJ193517
- Condition: Damaged
- Location: Bs 1711-1831
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO COMPARTMENT BOTH AFT STA 1711 AND STA 1831, X=  38 AND X= -38   SHUTTLE BEAM LT AND RT CHAIN PROTECTIVE HATS BROKEN LOWER CTR CARGO COMPARTMENT AT STA 1711-STA 1831, X=38 AND X= -38, BOTH AFT SHUTTLE BEAM LT AND RT CHAIN PROTECTIVE HATS REMOVED, FABRICATED AND INSTALLED IAW EA 1-2550-179739,  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
